| Model Number |
CLH-SC |
| Medical Device Problem Code |
No Visual Prompts/Feedback (4021)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported the light source lamp did not light properly.The issue occurred during unknown procedure.There were no reports of patient harm.
Event or Problem Description
The issue occurred during diagnostic procedure.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation and device evaluation.New information added to the following fields: h3, h6 and h10.Corrected fields: b5.Since the device is more than 15 years old, the device history record was unable to be reviewed.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.The device was returned to olympus for inspection, and the customer's complaint was not confirmed.Based on the results of the investigation, a definitive root cause could not be determined.Olympus will continue to monitor field performance for this device.